MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3400
Medical Device Problem Codes Failure to Convert Rhythm (1540); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had difficulty converting an arrhythmia.The patient had a ventricular fibrillation episode which required multiple shocks to convert.There was some undersensing post shock which added about ten seconds to the time of therapy.Technical services discussed some testing options.There were no additional adverse patient effects.The system remains implanted.

Brand Name
The Q-TRAK Subcutaneous Electrode
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25773144
Report Number2124215-2026-36969
Device Sequence Number15792194
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)170201(10)A119139
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2017
Device Model Number3400
Device Catalogue Number3010
Device Lot NumberA119139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/21/2026
Not provided
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date08/11/2026
09/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale